# SDR DALA2022022201163

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,812 hours, 22,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 DTE/MONITOR INSP. REF. 597072-14AD; FUSELAGE / MAIN FRAME / STA. 1640 FRAME, S-14R / WEB, OUTER CHORD & LOWER HINGE FITTING / CRACKS. CORRECTIVE ACTION: REF ERA 597072-14AD. (2126599)
